MathSciNet Relay Station
MathSciNet bibliographic data
MR2363500 17A30
Chen, Liangyun; Niu, Yanjun; Meng, Daoji Two kinds of Novikov algebras and their realizations. J. Pure Appl. Algebra 212 (2008), no. 4, 902–909.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement